# SDR CA051209003

- Difficulty date: December 3, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 14,400 hours
- Component: Allsn
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

(CAN) A/C WAS IN ROUTE TO DESTINATION, WHEN 20 MINUTES INTO THE FLIGHT, THE CAPTAIN NOTICED THAT EICAS INDICATIONS FLICKERED OFF THEN ON.  LT ENGINE THEN SHUTDOWN UNCOMMANDED AND CREW RECEIVED NUMEROUS EICAS MESSAGES. (TC NR 20051209003)
